Split embedding problems over complete domains

Research output: Contribution to journalArticlepeer-review


We prove that every finite split embedding problem is solvable over the field K((X1, ..., Xn)) of formal power series in n ≥ 2 variables over an arbitrary field K, as well as over the field Quot.A[[X1, ..., Xn]] of formal power series in n ≥ 1 variables over a Noetherian integrally closed domain A. This generalizes a theorem of Harbater and Stevenson, who settled the case K((X1, X2)).

Original languageEnglish
Pages (from-to)899-914
Number of pages16
JournalAnnals of Mathematics
Issue number2
StatePublished - 2009
Externally publishedYes


Dive into the research topics of 'Split embedding problems over complete domains'. Together they form a unique fingerprint.

Cite this